Skip to main content

Regularity at the boundary and tangential regularity of solutions of the Cauchy-Riemann system

Journal Article


Abstract


Publication Date


  • 2013

Geographic Focus


Citation


  • Khanh, T. & Zampieri, G. (2013). Regularity at the boundary and tangential regularity of solutions of the Cauchy-Riemann system. Pacific Journal of Mathematics, 265 (2), 491-498.

Scopus Eid


  • 2-s2.0-84885357981

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4532

Number Of Pages


  • 7

Start Page


  • 491

End Page


  • 498

Volume


  • 265

Issue


  • 2

Abstract


Publication Date


  • 2013

Geographic Focus


Citation


  • Khanh, T. & Zampieri, G. (2013). Regularity at the boundary and tangential regularity of solutions of the Cauchy-Riemann system. Pacific Journal of Mathematics, 265 (2), 491-498.

Scopus Eid


  • 2-s2.0-84885357981

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4532

Number Of Pages


  • 7

Start Page


  • 491

End Page


  • 498

Volume


  • 265

Issue


  • 2